# SDR AWXA200300616

- Difficulty date: May 2, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 42,485 hours, 19,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5347047821000
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF AFT CARGO COMPARTMENT CENTER FLOOR PROFILE FR 50, STR 38 LT. MAINTENANCE CUTOUT DAMAGED SECTION OF AFT CARGO COMPARTMENT CENTER PROFILE FR 50, STR 38 LT; FABRICATED A NEW REPLACEMENT SECTION OF PROFILE AND 2 EACH SPLICE DOUBLERS; INSTALLED REPAIR PARTS IAW AWA E.R. 26-05341-03142-TB5.
